I think the concern with Tylenol is that it is excreted through the liver. ..so depending on what other meds you are taking...there sometimes is a cumulative effect of the drug that can lead to toxicity. If you take tyleno tabs 2 every 6 hours or so there is no need to worry....but at 3 500mgs tablets it can be a little more risky...try writing down how many you take and at what time. I know for me, when I am in pain, I tend to forget how much I have taken. If you start feeling nauseous, know that its time to stop. I sometimes take 1 advil , along with 2 regular tylenols with food. The doctor told me those 2 work well together. I can only do this very occasionally , depending on how well my tummy is doing. I agree with everyone that you need better pain management from a rheumy or GI.
Good luck dear one!
Love and prayers
50 yr.old retired RN,Crohn's D for last35 yrs..severe esophagitis, migraines,strictures,urethral stricture,depression,probable MS.